MathSciNet Relay Station
MathSciNet bibliographic data
MR2588227 (2011a:35115) 35J57 (34A12 35Q79 78A55 80A20)
Cimatti, Giovanni The mathematics of the Thomson effect. Quart. Appl. Math. 67 (2009), no. 4, 617–626.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement